# SDR R61A2020121500884

- Difficulty date: November 24, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000019
- Aircraft time: 35,807 hours, 27,130 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Support
- Part number: 41142011511
- Condition: Cracked
- Location: Seat Pan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK AFT F/A SEAT PAN SIDE SUPPORT CRACKED.  REPLACED ON AAR NRC 4500812-2000-0030, PER CMM 25-22-30.  THIS AIRCRAFT HAS BEEN RETURNED TO SERVICE.
